Erectile dysfunction caused by long term use of nifedipine for high blood presure management.

Patient

Q: I have been on daily 30mg of nifedipine for five years now for the mangement of high blood presure and it has kept my blood presure at the acceptable limit. However, recently i discovered that i have started loosing my errection gradually. Please advice, what can i take to retain my normal errection without any side effect or affecting my high blood presure therapy. I am 51 years old and black.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 53yrs old having erectile disfunction for the last 3yrs and also having diabetic around 15 yrs . kindly advice m...

Q: I am 32 years old, weight 69 kg, height-5feet 7 inches and hypertensive..i am taking olmezest 40 mg for primary hyper...

Q: Erectile dysfunction. could you guide me to clinic or something i live in Seattle

Q: What is more effective 1500 mg of l-arginine daily or 100mg of sildenafil before sexual intercourse

Q: Dear Doctor, I am a male 23 year-old biology and chemistry graduate with no medical conditions and under no medica...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews